I'm currently almost unable to function due to emotional problems, insomnia, and severe neck and jaw pain. BRAIN FOG is the absolute worst. I'm 23 yrs old. I started on Yaz but was quickly switched to Gianvi and have been taking that for about 4 yrs now. I didn't think starting BC was a big deal so I didn't connect it to any side effects (in other words I wasn't really paying attention!) But if I recall correctly, they did all start around the same time, and very abruptly.
I've been off Gianvi for a month now, and it seems my emotional symptoms have gotten worse after stopping it. Could I be having a rebound effect or something? This is just insane...
Has anyone heard of Gianvi causing sudden-onset:
- RIGHT SIDED neck and jaw pain
- confusion (it feels like I cannot solve any "problems" in my life , so they just go round and round in my head and I get a sense of confusion that never goes away...)
- BRAIN FOG! (I seriously go into fits of zoning out that I feel I can't control, especially when driving for some reason. I feel like a person all the time because I can't think of right words, etc. )